# SDR DALA2024041604478

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400 S28r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400, STR 28R, CORROSION ON THE STRINGER. REPAIRED STRINGER DAMAGED AT FWD CARGO STA 400 STR 28R PER B737-800 SRM 53-00-03-2R-1.
